# SDR SWAA060406

- Difficulty date: February 3, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 42 hours, 27 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 3530375
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MLG W/W FIRE WARNING LIGHT ILLUMINATED INTERMITTANTLY.  INSPECTED MLG W/W FIRE LOOP AND CLEANED CONNECTORS.  OPS CHECKED GOOD.
